Alert archive / Ohio / Tornado Warnings in 2025
Tornado Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 30, 2025, 9:20 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 25 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 9:20 PM EDT (01:20 UTC)
- Expired
- Mar 30, 2025, 9:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clinton County, OH, Fayette County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 18 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 9:25 PM EDT | TSTM WND GST 49 | 2 Sse Wilmington, OH | |
| Mar 30, 9:25 PM EDT | TSTM WND GST 56 | 2 Sse Wilmington, OH | Corrects previous tstm wnd gst report from 2 SSE Wilmington. |
| Mar 30, 9:27 PM EDT | TSTM WND DMG | 3 N Martinsville, OH | Partial collapse of an outbuilding. Time estimated by radar. |
| Mar 30, 9:27 PM EDT | TSTM WND DMG | Martinsville, OH | Power pole down. Time estimated from RADAR. |
| Mar 30, 9:29 PM EDT | TSTM WND GST 60 | 3 Ese Wilmington, OH | KILN ASOS. |
| Mar 30, 9:35 PM EDT | TSTM WND DMG | 3 N New Vienna, OH | Several trees downed, with some outbuilding damage in the 5000 block on Antioch Road near 729. Time estimated by radar. |
| Mar 30, 9:35 PM EDT | TSTM WND DMG | New Vienna, OH | Tree uprooted and on road. Time estimated from RADAR. |
| Mar 30, 9:54 PM EDT | TSTM WND GST 60 | 3 Ese Wilmington, OH | ASOS station KILN Wilmington Air Park. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted.
962
WFUS51 KILN 310120
TORILN
OHC027-047-071-310145-
/O.NEW.KILN.TO.W.0008.250331T0120Z-250331T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
920 PM EDT Sun Mar 30 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southwestern Fayette County in central Ohio...
Central Clinton County in southwestern Ohio...
North central Highland County in south central Ohio...
* Until 945 PM EDT.
* At 920 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Blanchester, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Clarksville, Leesburg, New Vienna, East Monroe, New Antioch, Cuba,
Lees Creek, Midland, Martinsville, Morrisville, New Martinsburg,
Highland, Cowan Lake State Park, Burtonville, Wilmington, and
Blanchester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3934 8342 3930 8399 3942 8399 3946 8349
3945 8341
TIME...MOT...LOC 0120Z 263DEG 48KT 3937 8390
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena3 follow-up statements
853
WWUS51 KILN 310127
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
927 PM EDT Sun Mar 30 2025
OHC027-047-071-310145-
/O.CON.KILN.TO.W.0008.000000T0000Z-250331T0145Z/
Fayette OH-Clinton OH-Highland OH-
927 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHWESTERN FAYETTE...CENTRAL CLINTON AND NORTH CENTRAL HIGHLAND
COUNTIES...
At 927 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Wilmington, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cuba, Lees Creek, Leesburg, New Vienna, East Monroe, Martinsville,
New Antioch, Morrisville, New Martinsburg, Highland, Burtonville, and
Wilmington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3934 8342 3931 8388 3943 8388 3946 8349
3945 8341
TIME...MOT...LOC 0127Z 263DEG 48KT 3938 8377
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena802
WWUS51 KILN 310136 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
936 PM EDT Sun Mar 30 2025
OHC027-047-071-310145-
/O.CON.KILN.TO.W.0008.000000T0000Z-250331T0145Z/
Fayette OH-Clinton OH-Highland OH-
936 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHWESTERN FAYETTE...EAST CENTRAL CLINTON AND NORTH CENTRAL
HIGHLAND COUNTIES...
At 935 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Leesburg, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lees Creek, Leesburg, New Vienna, East Monroe, New Antioch, New
Martinsburg, and Highland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3934 8342 3932 8374 3944 8375 3946 8349
3945 8341
TIME...MOT...LOC 0135Z 263DEG 48KT 3939 8362
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena255
WWUS51 KILN 310148
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
948 PM EDT Sun Mar 30 2025
OHC027-047-071-310156-
/O.EXP.KILN.TO.W.0008.000000T0000Z-250331T0145Z/
Fayette OH-Clinton OH-Highland OH-
948 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR SOUTHWESTERN FAYETTE...EAST CENTRAL
CLINTON AND NORTH CENTRAL HIGHLAND COUNTIES HAS EXPIRED...
The Tornado Warning that was previously in effect has been reissued
for portions of Clinton, Fayette, Ross, and Highland Counties until
10:15 PM EDT. Please refer to that bulletin for the latest severe
weather information.
A Tornado Watch remains in effect until 100 AM EDT for central, south
central and southwestern Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
Remember, a Tornado Warning still remains in effect for portions of
Clinton, Fayette, Ross, and Highland Counties until 10:15 PM EDT.
&&
LAT...LON 3934 8342 3932 8374 3944 8375 3946 8349
3945 8341
TIME...MOT...LOC 0146Z 263DEG 48KT 3941 8342
$$
AienaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:52 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 30, 7:52 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 752 PM EDT Sun Mar 30 2025 .SYNOPSIS... Showers and thunderstorms will develop tonight ahead of a cold front approaching from the west. Some of these storms will be strong to severe. Drier conditions return for Monday and Tuesday. A more active weather pattern returns once again by midweek and beyond, with a favorable setup for multiple rounds of showers and storms through the second half of the workweek. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Mid level shortwave over the Mid MS Valley to eject northeast acrs the Great Lakes tonight as a robust 70-80KT jet rotates around its east side. At the surface, low pressure over Northern IL to deepen as it tracks northeast thru the Great Lakes this evening and into southern Canada overnight. A southward trailing cold front will sweep east across the area late tonight and early Monday. Wind fields have responded ahead of this system with surface dew points increasing into the lower and middle 60s in the warm sector - feeding storms development in a corridor of moderate instability across IL and IN. WoFS and HRRR take main push of initial line of organized storms across Northern IN to our northwest. Additional storms starting to develop across Central IN where visible Satl imagery shows more sunshine and an axis of moderate instby. Expect convective development to continue south into this favorable region of moderate instby. These discrete storms to organize in a favorable bulk shear environment as they spread quickly east. These discrete storms are expected to quickly transition into a linear or multi-storm cluster mode. If discrete storms make it into our far west/southwest - these supercells will have a large hail and a strong tornado threat - with the highest potential from the tri-state region and southwest. The threat for damaging winds and possible embedded tornadoes will persist with the linear feature due to the favorable low level shear thru the mid to late evening hours. Eventually the convection will weaken as it tracks across the Upper Ohio Valley and instability decreases overnight. The most likely time frame for severe weather looks to begin as early as 6 pm in Eastern Indiana/Western Ohio and North Central KY with chances increasing thru 8 PM and continuing through about 11 PM as the line moves across ILN/s forecast area into Central Ohio and Northeast KY. In the post frontal environment lows tonight range from the lower 40s northwest to the mid 50s southeast. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Quieter conditions develop on Monday as the front clears the area in the far southeast shortly after sunrise. Lingering showers persist in the far southeast through early afternoon. Drier conditions evolve area wide by late in the day but clouds look to linger. Temperatures nearly-steady or slowly falling through the 50s and into the 40s by late day. Northwest winds around 15 mph gust up to 25 mph. Surface high pressure builds into the Great Lakes with skies becoming partly cloudy Monday night. Chilly temperatures with lows from near 30 northwest to the upper 30s southeast. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Building heights on Tuesday will increase overnight lows overnight about 10-15 from that morning's min temp. Afternoon highs will range from 50 in the north to near 60 just south of the Ohio River. A warm front will lift northeast through the region on Wednesday, setting off a few showers as it crosses. Behind it, southeast wind will become southerly and increase, advecting warmer air into the region. Both winds and high temps on this day are underplayed in guidance. Have increased both but this was more noticeable on the wind field. Deep zonal sw flow will pull in significant moisture to the region during the day. In the evening, an upper level lobe of vorticity will develop well ahead of the parent low that should track through northern MN. Heavy rainfall including the possibility of strong to severe storms looks to take aim on the region during the nighttime hours of Wednesday. The system will tail off over the tri-state and then orient more wsw- ene on Thursday. The deep zonal flow continues with a more westerly component and a surface high builds in the Upper Midwest. There should be an area of frontogenesis over the region Thursday, with a stationary front laying out sw-ne in the evening. The continued plume of moisture co-located with low level convergence and a developing front will bring a prolonged period of rain through Friday. The stationary front is progged to linger sw-ne over the region, and another shot of rain developing to the north of it over the CWA could begin Friday night and linger through Saturday. Timing of waves along the stationary boundary will not become apparent for a few days yet, but the boundary and atmospheric profile above it are being forecast quite uniformly by models for the extended period. The main takeaway is the increased threat for a prolonged period of consistent moderate to occasionally heavy rainfall that will be enhanced at times with waves of low pressure tracking ne along the stationary front. This pattern will set the stage for a significant flooding threat to the region. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A line of strong to severe storms has developed in the moderately unstable airmass across IN and western Ohio ahead of a cold front. This line of thunderstorms to push east across the TAF sites thru about 03Z across the Central Ohio TAF sites. Some of the storms may be strong to severe with damaging winds being the main threat. Have gusts to 40KTs at KCVG/KLUK but winds could be locally higher. Have timed out the impacts of lower visibility reductions at each terminal with a TEMPO group of thunderstorms. Coverage of thunderstorm activity should decrease from the west between after 03Z, with mainly dry conditions expected thereafter. However a few isolated showers will remain possible through daybreak as the cold front progresses through the area. A wind shift to the northwest will occur around 10z for western TAF sites and continue to the east through 12z. MVFR ceilings are expected to continue into Monday aftn in the post frontal environment. OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and thunderstorms will be possible at times Wednesday and Thursday. MVFR/IFR conditions will be possible at times Wednesday through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Franks AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Sun Mar 30 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-312000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 354 PM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and storms are expected this evening, some of which will be severe. Damaging winds are the primary threat, though large hail and a few tornadoes are also be possible. .DAYS TWO THROUGH SEVEN...Monday through Sunday. On Wednesday and Wednesday night, a few strong to severe storms are possible. In addition, an active pattern with episodes of storms are expected through Sunday. The potential of heavy rain with each wave of systems poses a significant increase in the threat of flooding, possibly widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Mar 30, 8:53 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
853 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 1 SW Covedale 39.11N 84.66W
03/30/2025 M1.00 Inch Hamilton OH Amateur Radio
&&Local storm report, Mar 30, 8:54 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
854 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Hail 1 WNW Bridgetown North 39.16N 84.65W
03/30/2025 M0.70 Inch Hamilton OH Amateur Radio
&&Local storm report, Mar 30, 8:56 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
856 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM Tstm Wnd Gst 1 NNE Middletown 39.53N 84.39W
03/30/2025 M53 MPH Butler OH AWOS
KMWO AWOS.
&&Local storm report, Mar 30, 9:05 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
905 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Tstm Wnd Gst 2 SE Hebron 39.04N 84.67W
03/30/2025 M52 MPH Boone KY ASOS
ASOS station KCVG Cincinnati/Northern
Kentucky International Airport.
&&Local storm report, Mar 30, 9:09 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
909 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM Tstm Wnd Gst 1 NW Dillonvale 39.22N 84.41W
03/30/2025 M48 MPH Hamilton OH Mesonet
Public.
&&Special weather statement, Mar 30, 9:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
920 PM EDT Sun Mar 30 2025
KYZ092-093-095>097-OHZ078-079-310215-
Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Grant KY-Clermont OH-
Brown OH-
920 PM EDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BRACKEN...SOUTHERN
KENTON...SOUTHERN CAMPBELL...NORTHEASTERN GRANT...PENDLETON...
SOUTHEASTERN CLERMONT AND SOUTHWESTERN BROWN COUNTIES THROUGH 1015 PM
EDT...
At 920 PM EDT, a strong thunderstorm was located near Crittenden,
moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Browning Corner, Bradford, Grants Lick, Stonewall, Northcutt,
Gardnersville, Powersville, Fiskburg, Johnsville, Georgetown,
Woolcutt, Dry Ridge, Greenwood, Berlin, Parina, Williamstown Lake,
Lenoxburg, Felicity, Higginsport, and Knoxville.
This includes I-75 in Kentucky between mile markers 156 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for northern
Kentucky...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3860 8408 3861 8408 3861 8414 3865 8463
3885 8457 3891 8386 3859 8400
TIME...MOT...LOC 0120Z 274DEG 32KT 3876 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
McGinnisThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Mar 30, 8:15 PM EDT | Tornado Warning | ILN | Butler, Hamilton | 30 min |
| Mar 30, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Darke, Greene, Miami and 2 more | 53 min |
| Mar 30, 8:34 PM EDT | Special Weather Statement | ILN | Hardin, Logan, Union | 56 min |
| Mar 30, 8:36 PM EDT | Tornado Warning | ILN | Butler, Warren | 24 min |
| Mar 30, 8:40 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 65 min |
| Mar 30, 8:57 PM EDT | Tornado Warning | ILN | Butler, Clinton, Warren | 33 min |
| Mar 30, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Champaign, Clark, Clinton, Fayette, Greene and 4 more | 53 min |
| Mar 30, 9:11 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Greene, Warren | 34 min |
| Mar 30, 9:26 PM EDT | Special Weather Statement | ILN | Delaware, Union | 49 min |
| Mar 30, 9:34 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Highland | 26 min |
| Mar 30, 9:38 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Madison, Pickaway | 37 min |
| Mar 30, 9:41 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Pickaway, Ross | 34 min |
| Mar 30, 9:44 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland, Ross | 31 min |
| Mar 30, 9:46 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Fayette, Franklin, Highland, Licking and 4 more | 59 min |
| Mar 30, 10:23 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 52 min |
| Mar 30, 10:39 PM EDT | Special Weather Statement | ILN | Hocking | 51 min |
| Mar 30, 10:46 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 44 min |
| Mar 30, 10:53 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 52 min |
| Mar 30, 11:13 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 62 min |
| Mar 30, 11:38 PM EDT | Special Weather Statement | ILN | Adams | 37 min |
| Mar 30, 11:51 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 54 min |
| Mar 30, 11:58 PM EDT | Special Weather Statement | ILN | Pike | 32 min |
| Mar 31, 3:08 PM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 6 days |
Nearby
Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.